# SDR SWIA200717685

- Difficulty date: January 19, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 7731
- Aircraft time: 30,254 hours, 42,920 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249046
- Part serial: 920428
- Condition: Fluctuates
- Location: Propeller
- Part time: 32,559 hours, 16,050 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER (NP) FLUCTUATING (ANALOG AND DIGITAL) ERRATICALLY AFTER TAKEOFF.  REPLACED RIGHT PROP CONTROL UNIT IAW EMB-120 MM 61-21-00 AND C/W RII 61-900-1003.  OPERATIONAL CHECKS GOOD.
